Iterated traces in 2–categories and Lefschetz theorems

Jonathan A. Campbell, Kate Ponto

Research output: Contribution to journalArticlepeer-review

Abstract

While not obvious from its initial motivation in linear algebra, there are many contexts where iterated traces can be defined. We prove a very general theorem about iterated 2–categorical traces. We show that many Lefschetz-type theorems in the literature are consequences of this result and the new perspective we provide allows for immediate spectral generalizations.

Original languageEnglish
Pages (from-to)815-879
Number of pages65
JournalAlgebraic and Geometric Topology
Volume22
Issue number2
DOIs
StatePublished - 2022

Bibliographical note

Publisher Copyright:
© 2022, Mathematical Sciences Publishers. All rights reserved.

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Iterated traces in 2–categories and Lefschetz theorems'. Together they form a unique fingerprint.

Cite this